One of the drugs being used to treat President Donald Trump’s COVID-19 infection has been shown to cause adverse psychiatric effects in patients and can also lead a patient to falsely believe that he or she has superhuman strength.

A Stanford Law professor who was treated with the drug dexamethasone (a corticosteroid administered to reduce inflammation), noted Sunday on Twitter she believes that fact that Trump is on the drug is the clearest sign yet that he’s “incapacitated.”

Michele Dauber, who teaches law and sociology, warned:

Dauber went on to explain how manic the drug made her feel while she was taking it:

Dexamethasone does indeed have some serious side-effects, according to Newsweek:

“(The drug) has helped reduce both inflammation and the mortality rate of some patients who contracted COVID, one study indicated. According to the NIH website, side effects from dexamethasone include hyperglycemia, secondary infections, psychiatric effects and avascular necrosis.”

Despite all of that, there are reports that Trump may leave the hospital as soon as today and return to the White House to resume his duties.

Featured Image Via NBC News